Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

21 month old have high fever. Given 0.5 ml calpol. Started loose motion. Safe to give taxim O?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 436 Questions
Hello Doctor,

My 21 month son got high fever on 14th Dec, I gave him 3.5 ml calpol as per my doctor's advice 3 times till next day, the fever came down , he showed up some signs of stomcsh problems same day but that did not extended, but on 16th night he started acute llose motions and we gave him "Econorm" twice aday till 24 hrs, we started with Zanocin per Doctor's advice on 17th night with Econorm, both twice a day, but no relief till today, can we switch to Taxim O now? waht else is suggested?
Posted Tue, 8 Jan 2013 in Child Health
Answered by Dr. Abhijit Deshmukh 8 minutes later
Thanks for the query.

It looks like your child is suffering from acute gastroenteritis.

Most of the times it is viral, so need not worry, especially if he is taking orally, does not have fever and there is no blood in stools. Changing antibiotics usually does not help. It takes its own course. Very important to keep him adequately hydrated. Ensure he is passing good amount of urine and give it some time. He should be better. If you are too worried, get stool routine test and culture done.

Hope this answers your query.

Please do reply in case of any further questions.

Wish him a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor